MU Digital Repository
Logo

Synodontia of deciduous maxillary central and lateral incisors with a supernumerary tooth

Rao, Arathi (2000) Synodontia of deciduous maxillary central and lateral incisors with a supernumerary tooth. Journal of Indian Society of Pedodontics and Preventive Dentistry, 18 (2). pp. 71-74.

[img]
Preview
PDF
6.1.pdf

Download (29MB)
[img]
Preview
PDF
6.2.pdf

Download (4MB)
[img]
Preview
PDF
6.3.pdf

Download (3MB)
[img]
Preview
PDF
6.4.pdf - Published Version

Download (1MB)
Item Type: Article
Additional Information: Case Report
Subjects: Dentistry > MCODS Mangalore > Pedodontics
Depositing User: KMCMLR User
Date Deposited: 04 Jan 2012 10:09
Last Modified: 04 Jan 2012 10:09
URI: http://eprints.manipal.edu/id/eprint/2005

Actions (login required)

View Item View Item